Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Convergence of sequences of convex sets, cones and functions

Author: R. A Wijsman
Journal: Bull. Amer. Math. Soc. 70 (1964), 186-188
MathSciNet review: 0157278
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. G. Eggleston, Convexity, Cambridge Univ. Press, New York, 1958. MR 124813
  • 2. W. Fenchel, Convex cones, sets, and functions, mimeographed notes by D. W. Blackett, Princeton Univ. Press, Princeton, N. J., 1953.
  • 3. Z. Frolík, Concerning topological convergence of sets, Czechoslovak Math. J. 10 (1960), 168-180. MR 116303

Additional Information


American Mathematical Society